# SDR DALA13034309239

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 34,496 hours, 30,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FORWARD OUTER SKIN DAMAGED.  RETURNED TO ORIGINAL CONTOUR AND INSPECTED DOOR HINGES AND HARDWARD.  NO DAMAGE TO HARDWARE OR HINGES.  NO CRACKS OR FASTENERS DAMAGED.  WORK DONE IAW SRM 52-01-01.
